# SDR IPXA2019052742516

- Difficulty date: May 10, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 20,613 hours, 12,709 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A5461146000200
- Condition: Cracked
- Location: Nr 2  Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y #2 PYLON FRAME FWD OF PRECOOLER CRACKED IN RADIUS. REMOVED AND REPLACED RIB ASSY PER DWG A54611461 AND AMM 54-52-61.
